Alert archive / Nebraska / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 397, NWS Cheyenne, WY

September 10, 2019Sioux County, Nebraska; Goshen County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Sep 10, 2019, 5:06 AM MDT for Sioux County, Nebraska; Goshen County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 10, 2019, 5:06 AM MDT (11:06 UTC)
Expired
Sep 10, 2019, 5:45 AM MDT
In force
39 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 130 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 11.1 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2019-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 56 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2019-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
56 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1794 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

498 
WUUS55 KCYS 101106
SVRCYS
NEC165-WYC015-101145-
/O.NEW.KCYS.SV.W.0397.190910T1106Z-190910T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
506 AM MDT Tue Sep 10 2019

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  West central Sioux County in the Panhandle of Nebraska...
  Northeastern Goshen County in southeastern Wyoming...

* Until 545 AM MDT.

* At 506 AM MDT, a severe thunderstorm was located over Lingle, or 7
  miles northwest of Torrington, moving northeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Prairie Center around 545 AM MDT.

Other locations impacted by this severe thunderstorm include Hwy 85
At Dry Rawhide Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4203 10428 4207 10439 4260 10429 4245 10379
TIME...MOT...LOC 1106Z 203DEG 34KT 4212 10431 

HAIL...1.50IN
WIND...60MPH
 
$$

Rubin
3 follow-up statements
471 
WWUS55 KCYS 101123
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
523 AM MDT Tue Sep 10 2019

NEC165-WYC015-101145-
/O.CON.KCYS.SV.W.0397.000000T0000Z-190910T1145Z/
Sioux NE-Goshen WY-
523 AM MDT Tue Sep 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM MDT
FOR WEST CENTRAL SIOUX AND NORTHEASTERN GOSHEN COUNTIES...

At 523 AM MDT, a severe thunderstorm was located 8 miles northeast of
Lingle, or 10 miles north of Torrington, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of west
central Sioux and northeastern Goshen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4215 10422 4219 10428 4260 10429 4245 10379
TIME...MOT...LOC 1123Z 212DEG 27KT 4221 10422 

HAIL...1.00IN
WIND...60MPH
 
$$

Rubin
380 
WWUS55 KCYS 101138
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
538 AM MDT Tue Sep 10 2019

NEC165-WYC015-101145-
/O.CON.KCYS.SV.W.0397.000000T0000Z-190910T1145Z/
Sioux NE-Goshen WY-
538 AM MDT Tue Sep 10 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM MDT
FOR WEST CENTRAL SIOUX AND NORTHEASTERN GOSHEN COUNTIES...

At 537 AM MDT, a severe thunderstorm was located 13 miles south of
Prairie Center, or 17 miles north of Torrington, moving northeast at
35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of west
central Sioux and northeastern Goshen Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4223 10414 4228 10421 4260 10429 4245 10379
TIME...MOT...LOC 1137Z 207DEG 32KT 4232 10413 

HAIL...1.00IN
WIND...60MPH
 
$$

Rubin
296 
WWUS55 KCYS 101141
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
541 AM MDT Tue Sep 10 2019

NEC165-WYC015-101151-
/O.EXP.KCYS.SV.W.0397.000000T0000Z-190910T1145Z/
Sioux NE-Goshen WY-
541 AM MDT Tue Sep 10 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SIOUX AND
NORTHEASTERN GOSHEN COUNTIES WILL EXPIRE AT 545 AM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

LAT...LON 4223 10414 4228 10421 4260 10429 4245 10379
TIME...MOT...LOC 1141Z 204DEG 30KT 4232 10412 

$$

Rubin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 4:44 AM MDT, 22 minutes earlier.

Area forecast discussion, Sep 10, 4:44 AM MDT, 22 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
444 AM MDT Tue Sep 10 2019

.SHORT TERM...(Today through Thursday)
Issued at 430 AM MDT Tue Sep 10 2019

Active weather pattern through the middle of this week with
thunderstorm activity initiating a little past midnight further
south across Colorado last night. As for now, current KCYS radar
loop shows three strong to severe thunderstorms already pushing
northward across the area early this morning. Hail has already
been reported with a few of these storms as they quickly track
northward at 30 to 35 mph. This is likely in response to a small
but vigorous shortwave aloft which is embedded in the mean
southwest flow. In addition, there is evidence of a jet couplet
lifting northeast across the eastern plains. Regardless, any small
scale dynamic lift seems to be sufficient to overcome the
relatively low dewpoints in the upper 30s to mid 40s across the
region. Expect the convection early this morning to gradually
taper off in a few hours. However, if this convection lingers much
past sunrise will then be concerned with the lack of available
instability into the afternoon, but do not expect that to happen
thus far.

Busy day today with a models continuing to show a good risk for
severe weather as a pair of shortwave troughs impact the area.
SPC outlook currently has east central Wyoming and most of the
Nebraska panhandle in Slight Risk with Sioux, Box Butte, and
Dawes Counties in Enhanced Risk for severe thunderstorms today.
This is pretty rare for early to middle September, but model
soundings continue to show plenty of instability and shear,
especially across western Nebraska into this evening. MLCAPE
values continue to trend higher compared to yesterday with values
now between 2500 to 3000 j/kg. Shear will be plentiful, including
low level shear as what appears to be a low level jet
strengthening through noon today across the high plains. Damaging
winds and large hail appear to be the primary threats, with flash
flooding (see Hydro discussion below) and even a few tornadoes
being the secondary threat. Low level shear and low level CAPE
appear sufficient for a few tornadoes in the area. However, models
can not quite pin point where these tornadoes are most likely to
occur, mainly because LCL's will initially be over 5000 feet AGL.
However, a lee side low is expected to develop to the south, and
this may be enough to result in increasing southeast winds and
better moisture advection near the surface. With plentiful CAPE
and high lapse rates in the hail growth region, can not rule out
a few storms containing very large hail over 2 inches in diameter.
Please note that hail this large is very rare for September.
After mesoscale analysis and high res model initialization this
morning, it appears severe storms will begin to develop around 2
PM along the I-25 corridor between Douglas and Cheyenne. These
storms will then lift northeast with additional development
expected ahead of the main line between 4 to 7 PM. Then, another
strong line of thunderstorms may push southeast ahead of an
outflow boundary across Niobrara and Converse county, which is
where the damaging winds may originate. Although most of the I-80
corridor is under general risk, or barely marginal risk for
severe storms, models are showing a pretty strong outflow boundary
and line of storms lifting northward out of Colorado later this
evening which may impact the I-80 corridor. Will brief the next
shift accordingly.

Models all show the main upper level trough pushing eastward
across Wyoming on Wednesday. This system will have good dynamic
forcing including excellent jet dynamics aloft. Although the
threat of strong to severe thunderstorms will be lower, expect
several lines of showers and thunderstorms to develop and lift
northeast while they propagate eastward ahead of the trough and
associated cold front. Could see some decent rainfall amounts as
this front moves through the area with most models indicating
around one half inch to one inch of rain. However, each model
differs on the location of this rainfall. In addition, some
colder air will push south into Wyoming behind the main upper
level low as it moves into the Dakotas Wednesday night. Currently,
expect rain to mix with and gradually change over the snow over
elevations of 9500 feet in the Sierra Madre and Snowy Range. A few
models show decent upslope north to northwest winds, which may
result in some light snow accumulations above 10000 feet. With
this cooler air pushing across the rest of the area, temperatures
will be below normal on Thursday with areas east of I-25
struggling to reach 60 degrees during the day. Highs will range in
the middle 60s to low 70s across the lower elevations east of
I-25 Thursday afternoon.

.LONG TERM...(Friday through next Monday)
Issued at 334 AM MDT Tue Sep 10 2019

Friday-Monday...Zonal flow aloft prevails Friday and Saturday, with
the flow aloft turning southwest for Sunday and Monday. High
temperatures will continue a warming trend Friday through Sunday as
700 mb temperatures climb, and then remain warm for Monday as well.
Limited low and mid level moisture Friday through Sunday will likely
keep it dry. Moisture will increase slightly for Monday, helping to
produce isolated afternoon and evening showers and thunderstorms.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1121 PM MDT Mon Sep 9 2019

Wyoming TAFS...VFR. Thunderstorms in the vicinity at Cheyenne from
08Z to 12Z. Showers in the vicinity at Laramie and Cheyenne from
17Z to 02Z. Wind gusts to 25 knots from 17Z to 02Z.

Nebraska TAFS...VFR. Thunderstorms in the vicinity from 18Z to 04Z
at Chadron, Alliance and Scottsbluff, and at Sidney from 08Z to
12Z. Showers in the vicinity after 01Z. Wind gusts to 22 knots
from 18Z to 03Z.

&&

.FIRE WEATHER...
Issued at 334 AM MDT Tue Sep 10 2019

Overall concerns will remain low through the rest of
the week as another Pacific system moves across the area today
through early Thursday. Showers and thunderstorms will become more
widespread later today and Wednesday with a good chance for
wetting rains across most of the region into Wednesday night. Cool
temperatures are expected through Thursday night with relative
humidities trending higher over the next 48 hours. It will be
windy through early Thursday, especially across southeast
Wyoming with gusts of 40 to 50 mph in the wind prone areas west
of Interstate 25. Warmer and drier weather expected by this
weekend with Fire Weather concerns increasing into Sunday.

&&

.HYDROLOGY...
Issued at 334 AM MDT Tue Sep 10 2019

There is a slight risk for flash flooding across far east central
Wyoming, well east of Interstate 25, and most of the northern and
central Nebraska panhandle. Although storms should move
relatively fast across the area today, storms will produce very
heavy rainfall and may train over the same areas. Will consider
issuing a Flash Flood Watch this morning, but models are
struggling with the placement of the storms at this time.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...TJT
LONG TERM...RUBIN
AVIATION...RUBIN
FIRE WEATHER...TJT
HYDROLOGY...TJT
Hazardous weather outlook, Sep 10, 4:55 AM MDT, 11 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
455 AM MDT Tue Sep 10 2019

NEZ020-054-055-WYZ103>106-109>119-111100-
Banner-Kimball-Cheyenne-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
455 AM MDT Tue Sep 10 2019

This hazardous weather outlook is for portions of western
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Widely scattered afternoon and evening thunderstorms are forecast
across most of southeast Wyoming Tuesday and Wednesday. Severe
weather appears unlikely at this time, but some storms may contain
small hail and gusty winds.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous thunderstorms are expected on Wednesday.
Some accumulating snow is possible in the higher mountains above
10,000 feet late Wednesday night and Thursday morning.

.Spotter information statement...

Spotter activation is unlikely today.

NEZ002-003-019-021-095-096-WYZ101-102-107-108-111100-
Dawes-Box Butte-Scotts Bluff-Morrill-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
East Platte County-Goshen County-
455 AM MDT Tue Sep 10 2019

This hazardous weather outlook is for most of the western
Nebraska panhandle north of Interstate 80 and east central
Wyoming.

.DAY ONE...TODAY AND TONIGHT

There is a risk for scattered severe thunderstorms today across
eastern Wyoming and most of western Nebraska. Thunderstorms will
develop along Interstate 25 during the afternoon and track
northeast. These thunderstorms may contain large hail, very heavy
rainfall, and damaging winds.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous thunderstorms are forecast for Wednesday. A
few of these thunderstorms may become strong and contain small
hail, frequent lightning, and gusty winds.

.Spotter information statement...

Spotters are urged to report severe weather to the National
Weather Service.

In the hours before

Special weather statement, Sep 10, 3:07 AM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
307 AM MDT Tue Sep 10 2019

WYZ117-118-100945-
Central Laramie County WY-South Laramie Range Foothills WY-
307 AM MDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 345
AM MDT...

At 307 AM MDT, Doppler radar was tracking a strong thunderstorm near
Warren AFB, or near Cheyenne, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cheyenne, Ranchettes, Warren AFB, Frontier Park, North Cheyenne,
Whitaker and Warren Af Base.

This includes Interstate 25 in Wyoming between mile markers 11 and
42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4113 10483 4118 10503 4160 10488 4145 10449
TIME...MOT...LOC 0907Z 203DEG 26KT 4117 10491

Trudel
Local storm report, Sep 10, 3:31 AM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
331 AM MDT TUE SEP 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             11 N CHEYENNE           41.30N 104.79W
09/10/2019  M0.75 INCH       LARAMIE            WY   COCORAHS

&&

TTRUDEL
Special weather statement, Sep 10, 3:44 AM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
344 AM MDT Tue Sep 10 2019

WYZ107-108-117-118-101030-
East Platte County WY-Goshen County WY-Central Laramie County WY-
South Laramie Range Foothills WY-
344 AM MDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSHEN...NORTH
CENTRAL LARAMIE AND SOUTHEASTERN PLATTE COUNTIES UNTIL 430 AM MDT...

At 343 AM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Whitaker, or 23 miles north of Cheyenne, moving
northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Goshen, north central Laramie and southeastern Platte Counties.

This includes Interstate 25 in Wyoming between mile markers 28 and
32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4138 10491 4187 10475 4174 10432 4137 10470
TIME...MOT...LOC 0943Z 203DEG 27KT 4148 10474

Trudel
Special weather statement, Sep 10, 4:01 AM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
401 AM MDT Tue Sep 10 2019

NEZ019-020-101045-
Scotts Bluff NE-Banner NE-
401 AM MDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTTS BLUFF AND WESTERN
BANNER COUNTIES UNTIL 445 AM MDT...

At 401 AM MDT, Doppler radar was tracking a strong thunderstorm near
Harrisburg, or 24 miles southwest of Scottsbluff, moving northeast at
35 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Wildcat Hills Campground and Wildcat Hills State Recreation Area
  around 430 AM MDT.
  Hubbard Hill around 440 AM MDT.
  Scottsbluff, Gering, Terrytown and Scotts Bluff National Monument
  around 445 AM MDT.

Other locations impacted by this storm include Melbeta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4146 10387 4149 10398 4194 10386 4180 10345
TIME...MOT...LOC 1001Z 203DEG 26KT 4155 10387

Trudel
Special weather statement, Sep 10, 4:26 AM MDT, 40 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
426 AM MDT Tue Sep 10 2019

WYZ108-101115-
Goshen County WY-
426 AM MDT Tue Sep 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOSHEN COUNTY UNTIL 515
AM MDT...

At 425 AM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Veteran, or 24 miles southwest of Torrington,
moving northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Veteran around 445 AM MDT.
  Lingle around 500 AM MDT.

LAT...LON 4178 10452 4181 10458 4228 10447 4215 10407
TIME...MOT...LOC 1025Z 207DEG 36KT 4183 10453

Rubin

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 4:01 AM MDTSpecial Weather StatementCYSScotts Bluff44 min
Sep 10, 10:18 AM MDTSpecial Weather StatementCYSSioux57 min
Sep 10, 4:36 PM MDTTornado WarningCYSSioux39 min
Sep 10, 5:15 PM MDTSevere Thunderstorm WarningCYSSioux16 min
Sep 10, 5:24 PM MDTSevere Thunderstorm WarningCYSScotts Bluff66 min
Sep 10, 5:59 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Scotts Bluff, Sioux46 min
Sep 10, 5:59 PM MDTTornado WarningCYSBanner, Scotts Bluff31 min
Sep 10, 3:07 AM MDTSpecial Weather StatementCYSLaramie38 min
Sep 10, 3:44 AM MDTSpecial Weather StatementCYSLaramie46 min
Sep 10, 4:26 AM MDTSpecial Weather StatementCYSGoshen49 min
Sep 10, 11:42 AM MDTSpecial Weather StatementCYSConverse48 min
Sep 10, 12:16 PM MDTFreeze WatchCYSAlbany, Carbon27 hr
Sep 10, 1:17 PM MDTSpecial Weather StatementCYSConverse43 min
Sep 10, 1:59 PM MDTSevere Thunderstorm WarningCYSConverse, Goshen, Niobrara, Platte31 min
Sep 10, 2:09 PM MDTSpecial Weather StatementCYSNiobrara51 min
Sep 10, 2:35 PM MDTSpecial Weather StatementCYSNiobrara40 min
Sep 10, 2:54 PM MDTSpecial Weather StatementCYSGoshen51 min
Sep 10, 3:01 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte29 min
Sep 10, 3:08 PM MDTTornado WarningCYSGoshen, Platte37 min
Sep 10, 3:37 PM MDTTornado Warning Tornado observedCYSGoshen23 min
Sep 10, 4:00 PM MDTSevere Thunderstorm WarningCYSGoshen45 min
Sep 10, 4:11 PM MDTAreal Flood AdvisoryCYSGoshen, Platte3 hr
Sep 10, 4:17 PM MDTTornado WarningCYSGoshen28 min
Sep 10, 4:48 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte42 min
Sep 10, 4:58 PM MDTTornado Warning Tornado observedCYSGoshen, Platte32 min
Sep 10, 5:35 PM MDTFlash Flood WarningCYSGoshen100 min
Sep 10, 5:41 PM MDTTornado WarningCYSGoshen19 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2019Severe Thunderstorm Warnings in Wyoming, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.